# SDR SWAA2014051928110

- Difficulty date: April 26, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,150 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OTBD, AFT OTBD & AFT INBD FLANGE HOLES SEAT TRACK CRACKED AT BS 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW ER & EA.
